# SDR JJBA20210922018

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF UPPER TCAS ANTENNA, INSPECTED AIRCRAFT SKIN FOUND SEVERAL SCRATCHES AT MATING SURFACE. REMOVED SCRATCHES ON UPPER TCAS ATTENNA DOUBLER BY BLENDING, MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED UPPER TCAS ANTENNA DOUBLER
